# SDR A6WA202412178846

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 44,059 hours, 43,788 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 9799982
- Part serial: 1890C
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 6,974 hours, 7,289 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE PERFORMING APPENDIX D PROCEDURE AFTER T/O, RT 10TH STAGE SOV WOULD NOT OPEN. LH PACK ON MEL   AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BLEED AIR SOV IAW AWAC SUPP 19-036 AND AMM    AMM 36-11-04, PERFORMED OPS CHECK, BLEED LEAK CHECK IAW AWAC SUPP 99-015, OPS CK GOOD.
